Hello! 28/male/220 pounds/5 foot 11 inches, good health history. Several things have been going on. First, for about the past 3 years, I have had chronic, severe swelling of my nasal turbinates, with constant mild pressure headache behind face when I lay down. I ignored it, until...
In the last 6 months it's all become much much worse with more symptoms. A never-ending headache with many features of a tension headache (stiff forehead muscles, etc). Constant swolen turbinates that go down when I do intense exercise.
CONFUSION! feels like I've literally been breathing dental-happy-gas all the time. Severe "brain fog", heavy-headed feeling, like a weight is sitting upon my head at all times.
Violent Dizziness! All the signs of Positional Vertigo...except, when I lay down, the room starts whirling around violently but never stops until I sit back up...even lasts for hours, unless I sit back up! Do NOT feel dizzy if I close my eyes. Not sure if my eyes are just jerking around?? These episodes last 1-4 days and come and go at random intervals, usually once or twice a month.
Shortness on breath! Not when I walk up stairs, but when I'm resting in bed or sitting down. My lungs feel "dead" like there's no air to blow out and I can't get a deep, refreshing breath.
I have had a full neurological workup at a major University Hospital, including MRI + MRA brain/neck. CRYSTAL CLEAR SINUS CT!
The vertigo/dizziness sounds awful, especially when combined with the headaches. You should ask the doctors who did your neurological exam to discuss the most likely cause, be it neurological despite the normal studies or non-neurological and then send you in the right direction for further evaluation. Have they definitely ruled-out tumors of the acoustic nerve and brain stem? The recurrent turbinate swelling is suggestive of allergic rhinitis. That is treatable with inhaled nasal steroids and an antihistamine. With a clear nasal airway, your headaches may subside.
The circumstance of your shortness of breath suggests anxiety, rather than disease of the heart or lungs. Nevertheless, you should have a chest X-ray and pulmonary function tests.
Finally, with a brain disease ruled-out, the confusion could be secondary to living with your almost constant symptoms.
One final thought. Is there any possibility that you are being accidentally poisoned by something in your environment; either ingested or inhaled (chronic carbon monoxide poisoning)?
YES, I also forgot to mention, I have an odd "squishing" sound from the back of my head/neck when I move it around, or stretch my neck. I also hear a similar sound from my jaws when i bite down on my molar teeth one side of my mouth at a time. It was never there before the symptoms got much worse. However I did get adjusted by a chiro in May for the first time ever. My neurologist says he can't find anything wrong, and I have taken a LOT of various anti-biotics including Levaquin and ketek with absolutely no relief.
Hi...I've heard Levaquin can have some very strange side effects that can make a person feel like they're losing their mind (among many many other things, including muscle tics, tendon and muscle pain, and worse). If you were also taking steroids you can be more likely to get some of the worst side effects of Levaquin. The symptoms can start right away or not til later. You can find lots of information on the net about side-effects of Levaquin. Sincerely..............Tiz.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.